ITEM METADATA RECORD
Title: Application of renormalization group method to s=1/2xy model on triangular lattice
Authors: Rogiers, Joseph ×
Betts, Dd #
Issue Date: 1976
Series Title: Physica A. Statistical and Theoretical Physics vol:85 issue:3 pages:553-565
URI: 
ISSN: 0378-4371
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science